Rocky Mountain Journal of Mathematics

Optimal algorithms for linear problems with Gaussian measures

G.W. Wasilkowski

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 16, Number 4 (1986), 727-750.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250126730

Digital Object Identifier
doi:10.1216/RMJ-1986-16-4-727

Mathematical Reviews number (MathSciNet)
MR871033

Zentralblatt MATH identifier
0622.65041

Citation

Wasilkowski, G.W. Optimal algorithms for linear problems with Gaussian measures. Rocky Mountain J. Math. 16 (1986), no. 4, 727--750. doi:10.1216/RMJ-1986-16-4-727. https://projecteuclid.org/euclid.rmjm/1250126730.


Export citation